# SDR AUS20020490

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Part number: 380029816
- Condition: Low
- Location: Apu
- Part time: 9,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) APU OIL QUANTITY LOW. APU SHUTDOWN.
